DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/9468

Title: Mortar Element Methods for Parabolic Problems
Authors: PATEL, A
PANI, AK
NATARAJ, N
Keywords: finite-element
Issue Date: 2008
Publisher: JOHN WILEY & SONS INC
Citation: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 24(6), 1460-1484
Abstract: In this article a standard mortar finite element method and a mortar element method with Lagrange multiplier are used for spatial discretization of a class of parabolic initial-boundary value problems. Optimal error estimates in L-infinity(L-2) and L-infinity (H-1)-norms for semidiscrete methods for both the cases are established. The key feature that we have adopted here is to introduce a modified elliptic projection. In the standard mortar element method, a completely discrete scheme using backward Euler scheme is discussed and optimal error estimates are derived. The results of numerical experiments support the theoretical results obtained in this article. (C) 2008 . Numer Methods Partial Differential Eq 24: 1460-1484, 2008
URI: http://dx.doi.org/10.1002/num.20327
http://dspace.library.iitb.ac.in/xmlui/handle/10054/9468
http://hdl.handle.net/10054/9468
ISSN: 0749-159X
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback